Correction for the paper “S 3 -bundles and exotic actions”
[Correction à l’article « S 3 -bundles and exotic actions »]
Bulletin de la Société Mathématique de France, Tome 129 (2001) no. 4, pp. 543-545.

On construit dans [R] des représentants explicites des fibrés principaux de fibre S 3 au-dessus de S 7  ; on en déduit des actions libres et explicites de S 3 , dont les quotients sont des sphères exotiques de dimension 7. La description de ces actions est basée sur une formule de classification des fibrés. Or cette formule est incorrecte. Le théorème 1 corrige cette formule ainsi que la formule de classification ; le théorème 2 exhibe les indices corrects des sphères exotiques de dimension 7 qui apparaissent comme quotient des actions libres de S 3 .

In [R] explicit representatives for S 3 -principal bundles over S 7 are constructed, based on these constructions explicit free S 3 -actions on the total spaces are described, with quotients exotic 7-spheres. To describe these actions a classification formula for the bundles is used. This formula is not correct. In Theorem 1 below, we correct the classification formula and in Theorem 2 we exhibit the correct indices of the exotic 7-spheres that occur as quotients of the free S 3 -actions described above.

DOI : https://doi.org/10.24033/bsmf.2407
Classification : 57R22,  55R25,  57R60
Mots clés : fibrés principaux, sphères exotiques, actions exotiques
@article{BSMF_2001__129_4_543_0,
     author = {Barros, T. E.},
     title = {Correction for the paper {\textquotedblleft}$S^3$-bundles and exotic actions{\textquotedblright}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {543--545},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {129},
     number = {4},
     year = {2001},
     doi = {10.24033/bsmf.2407},
     zbl = {0993.57015},
     mrnumber = {1894149},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2407/}
}
TY  - JOUR
AU  - Barros, T. E.
TI  - Correction for the paper “$S^3$-bundles and exotic actions”
JO  - Bulletin de la Société Mathématique de France
PY  - 2001
DA  - 2001///
SP  - 543
EP  - 545
VL  - 129
IS  - 4
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2407/
UR  - https://zbmath.org/?q=an%3A0993.57015
UR  - https://www.ams.org/mathscinet-getitem?mr=1894149
UR  - https://doi.org/10.24033/bsmf.2407
DO  - 10.24033/bsmf.2407
LA  - en
ID  - BSMF_2001__129_4_543_0
ER  - 
Barros, T. E. Correction for the paper “$S^3$-bundles and exotic actions”. Bulletin de la Société Mathématique de France, Tome 129 (2001) no. 4, pp. 543-545. doi : 10.24033/bsmf.2407. http://archive.numdam.org/articles/10.24033/bsmf.2407/

[1] T. Barros & A. Rigas - « The role of commutators in a non-cancellation phenomenon », Math. J. Okayama Univ. (to appear). | MR 1913873 | Zbl 1034.57029

[2] K. Grove & W. Ziller - « Curvature and symmetry of the Milnor spheres », Ann. of Math. (2) 152 (2000), no. 1, p. 331-367. | MR 1792298 | Zbl 0991.53016

[3] S. Hu - Homotopy theory, Academic Press, 1959. | MR 106454 | Zbl 0088.38803

[4] A. Rigas - « S 3 -bundles and exoctic actions », Bull. Soc. Math. France 112 (1984), p. 69-92. | Numdam | MR 771919 | Zbl 0573.57010

Cité par Sources :